# SDR CALA2015111894843

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 65,031 hours, 24,522 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reveser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, BURNING ELEC PLASTIC SMELL.  DISSIPATED AFTER 25 MIN.  CREW COMMENTED, LIKE OIL SMELL.  FOUND NR 2 ENG AFT LINEAR HYD ACTUATOR LEAKING ON ENG DUCTING.  REPLACED ORIFICE VLV O RING IAW AMM MT78-01.  LEAKS CHECKED GOOD.  ALSO REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.  ACCOMPLISHED PACK BURN, NO SMELL NOTED IN CABIN OR COCKPIT.  ALSO REF SEQ 0312002 FOR LEAKING ACTUATOR REPAIR.
